Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 1, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 3, 2015, 9:12 AM EST for Dade County, Georgia; Hamilton County, Tennessee. It took effect at Jan 4, 2015, 5:33 AM EST. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 3, 2015, 9:12 AM EST (14:12 UTC)
- In effect from
- Jan 4, 2015, 5:33 AM EST
- Expired
- Jan 5, 2015, 12:20 PM EST
- In force
- 31 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dade County, GA, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lookout Creek near New England (ENGG1). The gauge peaked at 12.91 ft at Jan 4, 2015, 12:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
269
WGUS42 KFFC 031412
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
912 AM EST SAT JAN 3 2015
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES
.FORECAST HEAVY RAINFALL IS EXPECTED TO CAUSE SIGNIFICANT RUNOFF INTO
STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED
STATES GEOLOGICAL SURVEY.
&&
GAC083-TNC065-040412-
/O.NEW.KFFC.FL.W.0001.150104T1033Z-150105T1720Z/
/ENGG1.1.ER.150104T1033Z.150104T1800Z.150105T1120Z.UU/
912 AM EST SAT JAN 3 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* FROM LATE TONIGHT UNTIL MONDAY AFTERNOON.
* AT 9AM SATURDAY THE STAGE WAS 6.1 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE
TO RISE TO NEAR 13.5 FEET BY TOMORROW EARLY AFTERNOON.THE RIVER
WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN
TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW
ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING
EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE
BORDER INTO THE TIFTONA AREA.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$6 follow-up statements
529
WGUS82 KFFC 032154
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EST SAT JAN 3 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES
GAC083-TNC065-041154-
/O.CON.KFFC.FL.W.0001.150104T1033Z-150105T1720Z/
/ENGG1.1.ER.150104T1033Z.150104T1800Z.150105T1120Z.UU/
454 PM EST SAT JAN 3 2015
THE FLOOD WARNING CONTINUES FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* FROM AFTER MIDNIGHT UNTIL MONDAY AFTERNOON.
* AT 430 PM SATURDAY THE STAGE WAS 6.0 FEET...AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT AND CONTINUE
TO RISE TO NEAR 13.5 FEET BY SUNDAY AFTERNOON.THE CREEK
WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN
TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW
ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING
EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE
BORDER INTO THE TIFTONA AREA.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$618
WGUS82 KFFC 040320
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 PM EST SAT JAN 3 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES
GAC083-TNC065-041720-
/O.EXT.KFFC.FL.W.0001.150104T1654Z-150105T1642Z/
/ENGG1.1.ER.150104T1654Z.150105T0000Z.150105T1042Z.UU/
1020 PM EST SAT JAN 3 2015
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* FROM SUNDAY MORNING UNTIL MONDAY MORNING.
* AT 10 PM SATURDAY THE STAGE WAS 6.1 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND
CONTINUE TO RISE TO NEAR 13.5 FEET BY SUNDAY EVENING.THE CREEK
WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN
TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW
ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING
EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE
BORDER INTO THE TIFTONA AREA.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$153
WGUS82 KFFC 040825
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 AM EST SUN JAN 4 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES
GAC083-TNC065-042225-
/O.CON.KFFC.FL.W.0001.150104T1654Z-150105T1642Z/
/ENGG1.1.ER.150104T1654Z.150105T0000Z.150105T1042Z.UU/
325 AM EST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* FROM THIS MORNING UNTIL MONDAY MORNING.
* AT 300 AM SUNDAY THE STAGE WAS 10.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND
CONTINUE TO RISE TO NEAR 13.5 FEET BY THIS EVENING.THE CREEK WILL
FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN
TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW
ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING
EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE
BORDER INTO THE TIFTONA AREA.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$656
WGUS82 KFFC 041459
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
959 AM EST SUN JAN 4 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES
ETOWAH RIVER NEAR DAWSONVILLE AFFECTING DAWSON AND FORSYTH
COUNTIES
EUHARLEE CREEK NEAR ROCKMART AFFECTING POLK COUNTY
BIG CEDAR CREEK NEAR CEDARTOWN AFFECTING POLK COUNTY
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY
GAC083-TNC065-050459-
/O.EXT.KFFC.FL.W.0001.150104T1452Z-150105T1251Z/
/ENGG1.1.ER.150104T1120Z.150104T1800Z.150105T0651Z.UU/
959 AM EST SUN JAN 4 2015
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL MONDAY MORNING.
* AT 10 AM SUNDAY THE STAGE WAS 12.8 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN
TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW
ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING
EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE
BORDER INTO THE TIFTONA AREA.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC085-117-050008-
/O.EXT.KFFC.FL.W.0005.000000T0000Z-150105T0008Z/
/DWSG1.1.ER.150104T1139Z.150104T1400Z.150104T1808Z.NO/
959 AM EST SUN JAN 4 2015
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING
CONTINUES FOR
THE ETOWAH RIVER NEAR DAWSONVILLE .
* UNTIL THIS EVENING.
* AT 10 AM SUNDAY THE STAGE WAS 14 FEET...AND RISING SLOWLY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 13 FEET.
* THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 14 FEET...MODERATE FLOODING BEGINS IN NORTHWEST FORSYTH
COUNTY. OLD FEDERAL ROAD BEGINS TO FLOOD AND NICHOLSON ROAD IS
CLOSED OFF TO RESIDENTS. MINOR FLOODING CONTINUES IN SOUTH DAWSON
COUNTY.
&&
LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
3434 8427 3440 8417
$$
GAC057-050458-
/O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.150104T1344Z.150104T1445Z.000000T0000Z.UU/
959 AM EST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE ETOWAH RIVER NEAR EAST CANTON.
* UNTIL FURTHER NOTICE.
* AT 10 AM SUNDAY THE STAGE WAS 17.5 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 17 FEET.
* AT 17 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND FIELDS ALONG THE RIVER GENERALLY EAST OF CANTON. THIS
INCLUDES THE GRASSY LOT BEHIND A PUMP STATION OFF RIVERSTONE
PARKWAY AND NEAR THE INTERSTATE 575 BRIDGE.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$
GAC233-042229-
/O.EXT.KFFC.FL.W.0003.000000T0000Z-150104T2229Z/
/RKMG1.1.ER.150104T1126Z.150104T1445Z.150104T1629Z.UU/
959 AM EST SUN JAN 4 2015
...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE EUHARLEE CREEK NEAR ROCKMART.
* UNTIL THIS AFTERNOON.
* AT 10 AM SUNDAY THE STAGE WAS 10.5 FEET...AND NEARLY STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 9 FEET.
* THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING.
* AT 11 FEET...MINOR FLOODING CONTINUES TO EXPAND ALONG THE CREEK
UPSTREAM AND DOWNSTREAM FROM THE GAGE ON CHURCH STREET. PORTIONS OF
THE WAYSIDE PARK WILL BE UNDER 1 TO 4 FEET OF WATER. ALL OF THE
SIDEWALKS ON THE SILVER COMET TRAIL WILL BE FLOODED. THE WATER IS A
FOOT ABOVE THE SIDEWALK ON THE SILVER COMET TRAIL FOOT BRIDGE JUST
DOWNSTREAM FROM WEST ELM STREET.
&&
LAT...LON 3398 8515 3394 8511 3399 8502 3408 8498
3408 8505 3400 8509
$$
GAC233-042032-
/O.EXT.KFFC.FL.W.0006.000000T0000Z-150104T2032Z/
/CTWG1.1.ER.150104T1329Z.150104T1430Z.150104T1432Z.NO/
959 AM EST SUN JAN 4 2015
...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE BIG CEDAR CREEK NEAR CEDARTOWN.
* UNTIL THIS AFTERNOON.
* AT 10 AM SUNDAY THE STAGE WAS 15.1 FEET...AND NEARLY STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 15 FEET.
* THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING.
* AT 15 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. WATER
ENTERS YARDS UPSTREAM FROM CANAL STREET BRIDGE AND ALONG TANYARD
BRANCH. SEVERAL HOMES BEGIN TO FLOOD JUST WEST OF GEORGIA AVENUE ON
OLD ESOM HILL LOOP.
&&
LAT...LON 3393 8524 3396 8529 3403 8531 3405 8525
3399 8523 3396 8519
$$
GAC117-050153-
/O.EXT.KFFC.FL.W.0002.000000T0000Z-150105T0153Z/
/CMGG1.1.ER.150104T0826Z.150104T1500Z.150104T1953Z.UU/
959 AM EST SUN JAN 4 2015
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING
CONTINUES FOR
THE BIG CREEK NEAR CUMMING.
* UNTIL THIS EVENING.
* AT 10 AM SUNDAY THE STAGE WAS 8 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 6 FEET.
* AT 8 FEET...MINOR FLOODING WILL EXPAND INTO THE NATURAL FLOOD
PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT ATLANTA
HIGHWAY OR GEORGIA HIGHWAY 9. MOST OF THE SIDEWALK AND BOARDWALK OF
THE BIG CREEK GREENWAY WILL BE UNDER A FOOT OR TWO OF WATER. THE
AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE
COVERED WITH AROUND THREE FEET OF WATER. A PORTION OF THE SIDEWALK
UNDER MAJORS ROAD WILL BE COVERED WITH AROUND FOUR FEET OF WATER.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-050458-
/O.EXT.KFFC.FL.W.0004.000000T0000Z-150106T2330Z/
/APHG1.1.ER.150104T1028Z.150105T0600Z.150106T1730Z.NO/
959 AM EST SUN JAN 4 2015
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* UNTIL TUESDAY EVENING.
* AT 10 AM SUNDAY THE STAGE WAS 8.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 9.8 FEET BY AFTER MIDNIGHT.
THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY AFTERNOON.
* AT 10 FEET...MINOR FLOODING CONTINUES UPSTREAM AND DOWNSTREAM
FROM THE GAGE ON KIMBALL BRIDGE ROAD. THE FLOOD WATERS EXPAND
FURTHER INTO THE WOODLANDS ALONG THE CREEK...AND BEGINS TO AFFECT
SOME RESIDENTIAL YARDS BETWEEN CUMMING IN FORSYTH COUNTY THROUGH
ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. THE BIG CREEK
GREENWAY IS CLOSED AND COMPLETELY FLOODED WITH UP TO 4 FEET OF
WATER IN SOME AREAS.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$716
WGUS82 KFFC 050252
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
952 PM EST SUN JAN 4 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES
ETOWAH RIVER NEAR CANTON AFFECTING CHEROKEE COUNTY
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY
TALLAPOOSA RIVER NEAR TALLAPOOSA AFFECTING HARALSON COUNTY
GAC083-TNC065-051525-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-150105T1525Z/
/ENGG1.1.ER.150104T1120Z.150104T1945Z.150105T0925Z.UU/
952 PM EST SUN JAN 4 2015
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL EARLY MONDAY MORNING.
* AT 930PM SUNDAY THE STAGE WAS 12.4 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY
MONDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS.
FLOODING BEGINS ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR
RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. IN ADDITION...MINOR
FLOODING OF PASTURE AND GRAZING LAND BEGINS ALONG THE FLOOD PLAIN.
MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED MUCH FURTHER
DOWNSTREAM AS IT CROSSES THE TENNESSEE BORDER INTO THE TIFTONA
AREA.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC057-051652-
/O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.150104T1344Z.150105T0215Z.000000T0000Z.UU/
952 PM EST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE ETOWAH RIVER NEAR EAST CANTON.
* UNTIL FURTHER NOTICE.
* AT 930PM SUNDAY THE STAGE WAS 21.7 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 17 FEET.
* AT 22 FEET...MINOR FLOODING EXPANDS MUCH FURTHER INTO THE
WOODLANDS AND FIELDS ALONG THE RIVER GENERALLY EAST OF CANTON NEAR
THE INTERSTATE 575 BRIDGE. A GRASSY LOT BEHIND A PUMP STATION OFF
OF RIVERSTONE PARKWAY AND AREAS BEHIND THE BUSINESSES ON OLD BALL
GROUND HIGHWAY AND KEITH DRIVE ARE FLOODED WITH UP TO 3 FEET OF
WATER. AN INGROUND ELECTRICAL BOX NEAR THE PUMP STATION AND TRUCK
TRAILERS AT THE END OF KEITH DRIVE WILL BEGIN TO FLOOD. FLOOD
WATERS WILL SURROUND THE WOODEN STRUCTURE SUPPORTING THE USGS GAGE
HOUSE.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$
GAC057-051652-
/O.EXT.KFFC.FL.W.0014.000000T0000Z-150105T1909Z/
/CNNG1.1.ER.150104T1809Z.150105T0600Z.150105T1309Z.NO/
952 PM EST SUN JAN 4 2015
...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE ETOWAH RIVER NEAR CANTON.
* UNTIL MONDAY AFTERNOON.
* AT 9PM SUNDAY THE STAGE WAS 17.5 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE WOODLANDS AND FIELDS
ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE BY THE
WALASKA STREET BRIDGE. LARGE PORTIONS OF RECREATIONAL AREAS SUCH AS
BOLING PARK BEHIND THE CHEROKEE COUNTY HIGH SCHOOL...THE CHEROKEE
COUNTY FAIRGROUNDS AND THE ETOWAH RIVER GREENWAY AT HERITAGE PARK
WILL BE FLOODED WITH UP TO TWO FEET OF WATER. THE PARKING LOT AT
BOLING PARK WILL BE UNDER ONE FOOT OF WATER. PORTIONS OF THE MILL
INDUSTRIAL WAY ROAD BEGIN TO FLOOD.
&&
LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459
$$
GAC143-051652-
/O.CON.KFFC.FL.W.0008.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.150104T1500Z.150104T2330Z.000000T0000Z.NR/
952 PM EST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE TALLAPOOSA RIVER NEAR TALLAPOOSA.
* UNTIL FURTHER NOTICE.
* AT 9PM SUNDAY THE STAGE WAS 18.2 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* AT 18 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS AND FIELDS
ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON U.S.
HIGHWAY 78. THE FLOOD WATERS WILL BE UP TO TWO FEET DEEP IN SOME
LOCATIONS.
&&
LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
3377 8536 3381 8531
$$
GAC117-121-051652-
/O.EXT.KFFC.FL.W.0004.000000T0000Z-150106T2248Z/
/APHG1.1.ER.150104T1028Z.150105T1200Z.150106T1648Z.NO/
952 PM EST SUN JAN 4 2015
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* UNTIL TUESDAY AFTERNOON.
* AT 845PM SUNDAY THE STAGE WAS 9.7 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 7 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.1 FEET BY MONDAY
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
AFTERNOON.
* AT 10 FEET...MINOR FLOODING CONTINUES UPSTREAM AND DOWNSTREAM
FROM THE GAGE ON KIMBALL BRIDGE ROAD. THE FLOOD WATERS EXPAND
FURTHER INTO THE WOODLANDS ALONG THE CREEK...AND BEGINS TO AFFECT
SOME RESIDENTIAL YARDS BETWEEN CUMMING IN FORSYTH COUNTY THROUGH
ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. THE BIG CREEK
GREENWAY IS CLOSED AND COMPLETELY FLOODED WITH UP TO 4 FEET OF
WATER IN SOME AREAS.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$989
WGUS82 KFFC 050523
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1223 AM EST MON JAN 5 2015
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES.
GAC083-TNC065-050553-
/O.CAN.KFFC.FL.W.0001.000000T0000Z-150105T1525Z/
/ENGG1.1.ER.150104T1120Z.150104T1945Z.150105T0406Z.UU/
1223 AM EST MON JAN 5 2015
THE FLOOD WARNING IS CANCELLED FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 12AM MONDAY THE STAGE WAS 11.7 FEET...AND FALLING.
* FLOOD STAGE IS 12 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 3, 6:49 AM EST, 2 hours 23 minutes earlier.
Area forecast discussion, Jan 3, 6:49 AM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 649 AM EST SAT JAN 3 2015 .PREV DISCUSSION... /ISSUED 348 AM EST SAT JAN 3 2015/ SHORT TERM /TODAY THROUGH SUNDAY/... INITIAL BAND OF MODERATE RAIN THAT DEVELOPED AS 3K TO 5K WENT SW UP AND OVER COLD WEDGE IN PLACE HAS SINCE DEPARTED NE OF THE AREA. WE ARE LARGELY POP FREE IN ITS WAKE BUT RADAR TRENDS DO INDICATE INCREASING AREAL COVERAGE OF DRIZZLE ACROSS CENTRAL PORTIONS OF THE FORECAST AREA AND WILL INCLUDE IN THE INITIALIZED GRIDS. ALSO NOTED IS AN INCREASE IN THE FOG BUT THUS FAR ONLY ISOLATED REPORTS OF DENSE FOG. WILL MONITOR TRENDS CLOSELY THROUGH DAYBREAK FOR POSSIBLE DENSE FOG ADVISORY. FOR THE REMAINDER OF THE MORNING...RAIN CHANCES WILL BE MOSTLY DEPENDENT UPON HOW MUCH OF THE DRIZZLE CAN ACTUALLY MEASURE AS DON'T EXPECT TO SEE ANY LARGE SCALE LIGHT RAIN DEVELOPMENT LIKE LAST NIGHT. AS WE GET TO 18Z HOWEVER...WINDS AROUND 5K FT INCREASE TO AROUND 40 KTS AND SHOULD ONCE AGAIN SEE GOOD ISENTROPIC ASCENT RESULTING IN ANOTHER BATCH OF LIGHT TO MODERATE RAIN DEVELOPING. WILL GO WITH THE HIGHER POPS FOR THE ENTIRE AREA BASED ON SOME OF THE HIRES REFLECTIVITY GUIDANCE BUT FOCUS SHOULD EVENTUALLY SHIFT TO JUST THE NORTH BY THIS EVENING. TIMING ON THE PRE FRONTAL SQUALL LINE HAS NOT CHANGES ALL THAT MUCH WITH THIS RUN WITH CATEGORICAL POPS FOR THE NW CORNER BY 06Z AND THEN MOVING INTO THE REMAINDER OF NORTH GA AFTER 12Z. ALTHOUGH THERE WILL BE SOME NARROWING OF THE LINE AS IT PUSHES ACROSS THE FORECAST AREA...ENOUGH MOISTURE AND LIFT IS PRESENT TO WARRANT CATEGORICAL POPS FOR THE DURATION OF THE EVENT. SEVERE THREAT...MODELS IN GOOD AGREEMENT IN INDICATING 500 TO 700 J/KG MUCAPE BUT SURFACE CAPE LOOKS MUCH HARDER TO COME BY...MORE LIKELY 200 TO MAYBE 400 AT THE HIGHEST. OF NOTE IS THE FACT THAT WE ARE ALMOST CERTAIN TO REMAIN OVERCAST FOR THE ENTIRE EVENT WITH POTENTIAL OF BECOMING MORE UNSTABLE THAN MODEL PROJECTIONS LOOKING LOW AT THIS POINT. WHAT IS NOT IN QUESTION FOR THIS EVENT WILL BE THE WIND SHEAR AND IN PARTICULAR THE LOW LEVEL WIND SPEEDS. 850 JET ON THE NAM12 APPROACHES 70KT OVER THE NW CORNER WHILE 925MB WINDS REMAIN A HEALTHY 45KTS. EXPECT RECENT RAINS ALONG WITH WINDS MIXING DOWN IN JUST SHOWERS COULD POSE SOME PROBLEMS FOR THOSE WEST SOUTHWEST ORIENTED HIGHER ELEVATION LOCATIONS OF NW GA. EXPECTATIONS ARE AT THIS POINT FOR SCATTERED STRONG STORMS WITH ISOLATED SEVERE IN THE FORM OF MAINLY STRAIGHTLINE WINDS. GIVEN HELICITY HOWEVER AND LATEST SHERB PROJECTIONS...CANNOT RULE OUT AN ISOLATED TORNADO AS WELL. DEESE LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... WELL...AFTER A VERY EVENTFUL SHORT-TERM...THE EXTENDED IS PRETTY QUIET. SOME LINGERING SHOWERS REMAIN IN SOUTHEAST ZONES EARLY SUNDAY NIGHT BUT ARE GONE BY MONDAY MORNING...WITH DEEP TROUGHING DOMINATING THE EASTERN HALF OF THE COUNTRY. COLD SURFACE HIGH DIPPING INTO THE PLAINS FROM CANADA WILL SLIDE EAST ACROSS THE OHIO VALLEY AND GREAT LAKES MONDAY...WITH A SHORTWAVE DIGGING DOWN THE BACK EDGE OF THE UPPER TROUGH. THIS SHORTWAVE WILL PUSH A REINFORCING DRY FRONT THROUGH THE SOUTHEAST ON TUESDAY. MIGHT SEE A BRIEF INCREASE IN CLOUDS ACROSS NORTH GEORGIA BUT NO PRECIPITATION EXPECTED. THE BIG STORY FOR THE EXTENDED IS THE EXTREMELY COLD /AND DRY/ AIRMASS PLUNGING INTO THE COUNTRY BEHIND THE SECONDARY FRONT. TEMPERATURES BEGIN DROPPING BEHIND THE FRONT TUESDAY EVENING WITH THE REALLY STRONG CAA DEVELOPING WEDNESDAY INTO THURSDAY. HIGHS WEDNESDAY MIGHT STRUGGLE TO REACH THE LOWER 40S ACROSS THE METRO AREA...AND EVEN COLDER THURSDAY. THE 00Z ECMWF IS DEFINITELY ON THE COLD SIDE OF THINGS BUT HAS A LOW OF 13 FOR ATL WEDNESDAY NIGHT AND A HIGH OF 29 ON THURSDAY. 00Z GFS/MEX GUIDANCE IS 18 AND 34 RESPECTIVELY. GOING FORECAST IS CLOSER TO THE MEX NUMBERS BUT WE VERY WELL MAY HAVE TO TREND TOWARD THE COLDER ECMWF. SOME MODERATION EXPECTED LATE IN THE WORK WEEK AS YET ANOTHER TROUGH AXIS PUSHES THROUGH ON FRIDAY WITH VERY WEAK FLOW...AND EVEN HINTING AT RIDGING...BUILDING IN ALOFT. NO POPS THROUGH THE END OF THE PERIOD. STAY WARM! TDP HYDROLOGY... LATEST PROJECTIONS REMAIN IN THE 1.5 TO MAYBE 2 INCH RANGE FOR FAR NORTH GEORGIA. THIS WOULD PRODUCE ONLY VERY MINOR FLOODING IF ANY AT ALL SHOULD THE BALANCE OF TODAY REMAIN RELATIVELY BENIGN. WILL LET DAY SHIFT SEE HOW TODAY UNFOLDS FOR SURE BEFORE HOISTING A FLOOD WATCH. DEESE AVIATION... 12Z UPDATE... LIFR PRETTY MUCH AT ALL TAF SITES NOW WITH EXTENT OF LOW CIGS FROM CENTRAL ALABAMA THROUGH THE CAROLINAS SO WILL BE IN NO HURRY TO RAISE THEM TODAY. THERE WILL BE AN OPPORTUNITY FOR CIGS TO COME UP BRIEFLY AS RAIN BEGINS BY 18Z BUT THERE IS ONLY A SLIGHT CHANCE OF THIS OCCURRENCE AND REGARDLESS CIGS SHOULD GO RIGHT BACK DOWN BY 00Z AND CONTINUE LIFR FOR THE REMAINDER OF THE TAF PERIOD. LINE OF SHRA TO MOVE INTO THE TAF SITES AROUND 12Z AND HAVE INCLUDED AN INCREASE IN WINDS ALONG WITH THE HEAVIER SHRA. //ATL CONFIDENCE...12Z UPDATE... MEDIUM ON DURATION OF LIFR CIGS. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 54 54 61 36 / 70 70 100 10 ATLANTA 56 56 62 34 / 60 70 100 10 BLAIRSVILLE 51 51 59 29 / 70 90 100 10 CARTERSVILLE 54 54 61 31 / 60 90 100 10 COLUMBUS 71 62 66 37 / 40 60 100 10 GAINESVILLE 52 52 60 34 / 70 70 100 10 MACON 61 61 66 37 / 50 40 100 20 ROME 56 56 61 31 / 60 100 100 10 PEACHTREE CITY 58 58 63 34 / 60 70 100 10 VIDALIA 72 63 70 44 / 50 30 80 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DEESE LONG TERM....TDP AVIATION...DEESE
Hazardous weather outlook, Jan 3, 6:53 AM EST, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 653 AM EST SAT JAN 3 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 653 AM EST SAT JAN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA .DAY ONE...TODAY AND TONIGHT... ...ISOLATED STRONG TO SEVERED STORMS POSSIBLE LATE TONIGHT ACROSS NORTHWEST GEORGIA... ...MODERATE TO OCCASIONALLY HEAVY RAIN EXPECTED TONIGHT ESPECIALLY ACROSS NORTH GEORGIA... WEATHER HAZARDS EXPECTED... STRONG TO POTENTIALLY DAMAGING WINDS CAN BE EXPECTED...AND PERHAPS AN ISOLATED TORNADO. 1.5 TO 2 INCHES OF RAIN...POSSIBLY LEADING TO MINOR FLOODING. DISCUSSION... A COLD FRONT WILL APPROACH THE REGION TOMORROW...BUT A SQUALL LINE IS EXPECTED TO DEVELOP AHEAD OF THE FRONT AND MOVE INTO NORTHWEST GEORGIA LATE THIS EVENING AND TONIGHT. INSTABILITY AHEAD OF THE FRONT WILL BE LIMITED BUT ANY STORMS THAT MANAGE TO DEVELOP COULD PRODUCE DAMAGING WINDS AND PERHAPS AN ISOLATED TORNADO. HEAVY RAIN ASSOCIATED WITH THIS SYSTEM MAY LEAD TO MINOR FLOODING OF THE MORE FLOOD-PRONE BASINS IN NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS WILL BE ONGOING SUNDAY MORNING AND WILL PUSH THROUGH THE AREA DURING THE DAY. STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE ESPECIALLY SUNDAY AFTERNOON. DAMAGING WINDS WOULD CONTINUE TO BE THE MAIN THREAT BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. BY MIDWEEK...A VERY COLD ARCTIC AIRMASS WILL PUSH INTO THE SOUTHEAST. BY THURSDAY MORNING...THE COMBINATION OF VERY COLD TEMPERATURES AND WINDS MAY LEAD TO DANGEROUSLY COLD WIND CHILLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
Nearby
River Flood Warnings in Georgia, 2015River Flood Warnings in Tennessee, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.